# SDR GTIA2022051636423

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 57,038 hours, 26,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT MEGAPHONE NOT WORKING PROPERLY.-FRONT MEGAPHONE REPLACED IAW 25-65-51
